Advertisement

Identification of Independent Components Based on Borel Measure for Under-Determined Mixtures

  • Wenqiang Guo
  • Tianshuang Qiu
  • Yuzhang Zhao
  • Daifeng Zha
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 3971)

Abstract

In this paper, a new method for identifying the independent components of an alpha-stable random vector for under-determined mixtures is proposed. The method is based on an estimate of the discrete Borel measure for the characteristic function of an alpha-stable random vector. Simulations demonstrate that the proposed method can identify independent components and the basis vectors of mixing matrix in the so-called under-determined case of more sources than mixtures.

Keywords

Basis Vector Random Vector Speech Signal Independent Component Borel Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nikias, C.L., Shao, M.: Signal Processing with Alpha-Stable Distribution and Applications. John Wiley & Sons Inc., New York (1995)Google Scholar
  2. 2.
    Georgiou, P., Tsakalides, P., Kyriakakis, C.: Alpha-Stable Modeling of Noise and Robust Time-Delay Estimation in the Presence of Impulsive Noise. IEEE Transactions on Multimedia 1, 291–301 (1999)CrossRefGoogle Scholar
  3. 3.
    Kidmose, P.: Alpha-Stable Distributions in Signal Processing of Audio Signals. In: 41st Conference on Simulation and Modelling, pp. 87–94. Scandinavian Simulation Society (2000)Google Scholar
  4. 4.
    Lee, T.W., Lewicki, M.S., Girolami, M., Sejnowski, T.J.: Blind Source Separation of More Sources Than Mixtures Using Overcomplete Representations. IEEE Signal Processing Letters 6, 87–90 (1999)CrossRefGoogle Scholar
  5. 5.
    Gennady, S., Murad, S.T.: Stable Non-Gaussian Random Processes. Chapman & Hall, Boca Raton (1994)MATHGoogle Scholar
  6. 6.
    Byczkowski, T., Nolan, J.P., Rajput, B.: Approximation of Multidimensional Stable Densities. Journal of Multivariate Analysis 46, 13–31 (1993)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  • Wenqiang Guo
    • 1
    • 2
  • Tianshuang Qiu
    • 1
  • Yuzhang Zhao
    • 2
  • Daifeng Zha
    • 1
  1. 1.Dalian University of TechnologyDalianChina
  2. 2.Xinjiang Institute of Finance and EconomicsUrumchiChina

Personalised recommendations